MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW RIGHT SIZE 7; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW RIGHT SIZE 7; PROSTHESIS, KNEE
Catalog Number 42502006202
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Implant subsidence (4078)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42-5020-062-02, persona cr cemented femur, (b)(6).42-5220-004-10, persona right cr cd 10mm art surface, (b)(6).42-5402-000-32, persona all poly patella 32mm, (b)(6).G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial knee surgery.Subsequently about 2.5 years later they had a revision due to tibial component loosening with subsidence; the femoral component was also found to be loose.The patient had multiple prior surgeries on the knee before the index knee replacement, including an acl procedure.The patient experienced increasing pain and subsequently sustained a fall, after which pain further increased and was reported to the surgeon.During the revision procedure, frozen sections were taken and showed no neutrophils.Biopsy and cultures to date have not grown organisms.The diagnosis was aseptic loosening.No further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5;d1; d2; d4; g1; e2; g3; g6; h1; h2; h3; h6.H6: proposed component code: mechanical (g04) - femur.The reported event was confirmed.Visual examination of the provided photograph identified explanted femoral, tibial and articular surface components.All devices were covered in bio-debris.Part and lot information were not identifiable from the photo provided.No devices were returned therefore no further evaluations can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: unremarkable right knee arthroplasty on the initial visit.Follow-up ap and lateral views of the right knee show new lucency at the bone cement interface around the medial tibial tray and tibial stem and mild posterior subsidence of the tibial component although no prior lateral radiographs are available for comparison.No gross radiolucency around the cemented femoral or patellar components.Small to moderate knee joint effusion noted.Loosening and subsidence of the tibial component.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW RIGHT SIZE 7
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23872516
Report Number3007963827-2025-00531
Device Sequence Number5331060
Product Code MBH
UDI-Device Identifier00889024229921
UDI-Public(01)00889024229921(17)330318(10)65702118
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42502006202
Device Lot Number65702118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexFemale
Patient Weight66 KG